Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Existence of Fixed Points of Nonexpansive Mappings in Certain Banach Lattices

Paolo M. Soardi
Proceedings of the American Mathematical Society
Vol. 73, No. 1 (Jan., 1979), pp. 25-29
DOI: 10.2307/2042874
Stable URL: http://www.jstor.org/stable/2042874
Page Count: 5
  • Get Access
  • Read Online (Free)
  • Download ($30.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Existence of Fixed Points of Nonexpansive Mappings in Certain Banach Lattices
Preview not available

Abstract

A fixed point theorem for nonexpansive mappings in dual Banach spaces is proved. Applications in certain Banach lattices are given.

Page Thumbnails

  • Thumbnail: Page 
25
    25
  • Thumbnail: Page 
26
    26
  • Thumbnail: Page 
27
    27
  • Thumbnail: Page 
28
    28
  • Thumbnail: Page 
29
    29